Please help me find out what to do next!
In Jan 2010, my mother was experiencing trouble swollowing. She felt like everything she ate was getting stuck, so she told her doctor. They did a CT and found a swollen lymph node on the right side of her neck. They did a biopsy, and it came back inconclusive. The doc gave her the option of removing it, or waiting to do another CT in 6 weeks. She opted to wait, because he offered no other possible diagnosis, and thought that surgery may be overkill. After the 6 weeks, she had another CT done, which showed enlargement of the same lymph node, as well as severe enlargement of another node on the opposite side (left) of her neck AND a small mass at the base of her tongue. The doc said he wanted to remove it, and biopsy the mass. She had surgery 10 days ago. When they went in, they removed only the node on the left, which was larger than the one on right at the time, and did the biop of the mass. The node, and mass biop came back benign. However, the procedure did not even address the swollowing problem. The ENT has nothing to say about causes for the swelling, or other treatment suggestions besides removal, but he thinks it unnecessary. My mother has had thyroid problems since my brother was born 28 years ago, and takes medication for that. She also has lyphedema, which is affecting her legs. The ENT said he thought neither of those things were connected with this current condition in her neck and throat. We do not know where to go from here, considering the doctor has offered no other information or ideas, and the problem is not fixed. Something has to be causing the swelling and mass, right? Does anyone have any idea of what we should do, or what kind of doctor to see next?
I would greatly appreciate any and all comments! Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?